# SDR UIEA2017012000080

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,082 hours, 23,370 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2073AF
- Condition: Slow
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT ENGINE NACELLE ANTI-ICE VALVE IS VERY SLOW TO INDICATE OPEN IN COLD WEATHER.  REMOVED AND REPLACED THE ANTI-ICE VALVE.  OPS CHECKED GOOD IAW AMM 30-21-03.
